# SDR DALA2017072505718

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FWD CARGO FLOOR PANEL 120AF HAD CORROSION ALONG FWD EDGE.  MAINTENANCE FABRICATED A NEW FLOOR PANEL IAW DRAWING 453A1610, REV C, AND SRM 51-40.
